# SDR ASOA201001991

- Difficulty date: December 18, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- Aircraft time: 16,464 hours, 15,029 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF RECEIVED FLAPS FAIL MESSAGE WHEN MOVING FLAPS FROM 20 DEGREE TO 8 DEGREE, FLAPS FAILED AT 14 DEGREE. (EMERGENCY DECLARED)  RIGGED LT/RT BPSU IAW AMM 27-51-10.  OPS CHECK GOOD.  (CLOSED)
